# SDR FDEA201009133363

- Difficulty date: September 13, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 146N6100382
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN : R4 PAX DOOR BOTTOM OF TORQUE TUBE MECHANISM, LIGHTNING HOLE IS CRACKED AND GOUGED.  DAMAGED LIGHTENING HOLE ON R4 PAX DOOR REPAIRED IAW EA F-5210-137691.   REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
